EconPapers    
Economics at your fingertips  
 

Oscillations for Nonlinear Neutral Delay Differential Equations with Variable Coefficients

Fatima N. Ahmed, Rokiah R. Ahmad, Ummul K. S. Din and Mohd S. M. Noorani

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

A class of nonlinear neutral delay differential equations is considered. Some new oscillation criteria of all solutions are derived. The obtained results generalize and extend some of well known previous results in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/179195.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/179195.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:179195

DOI: 10.1155/2014/179195

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:179195